# SDR CALA0600304

- Difficulty date: August 21, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N14655
- Make and model: Boeing 737524
- Aircraft serial: 28916
- Aircraft time: 22,647 hours, 11,708 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Condition: Failed
- Location: Nlg
- Component: Nlg
- Component part number: 657376221
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NLG COLLAPSED DURING PUSHBACK FROM HANGAR IN EWR.  INITIAL EXAMINATION OF THE GEAR REVEALED THAT THE OVER-CENTER LINK AND DRAG BRACE HAD FAILED AND THERE WAS DAMAGE TO THE NLG DOORS.  THE AIRCRAFT WAS TAKEN OUT OF SERVICE FOR REPAIR.  A DETAILED INVESTIGATION WILL BE CONDUCTED BY ENGINEERING TO DETERMINE THE PRIMARY CAUSE OF FAILURE AND TO IDENTIFY THE RESPONSIBLE PART.  [07-25-07]   LAB CONFIRMED THE INITIAL FAILURE OF THE OVER-CENTER LINK RESULTED IN THE NLG COLLAPSE.
